OaM cover

Operators and Matrices

Volume: 16

Year: 2022


Issue: 3 (September, 2022)
Article number / DOI Authors / Title Pages Abstract Article
16-44 Gregory T. Adams, Nathan S. Feldman, Paul J. McGuire: A class of integro-multiplication operators 581–610 View View
16-45 Aisha Jabeen: On n-Lie derivations of triangular algebras 611–622 View View
16-46 Messaoud Guesba, Sid Ahmed Ould Ahmed Mahmoud: k-quasi-A-paranormal operators in semi-Hilbertian spaces 623–643 View View
16-47 Fei Zuo, Salah Mecheri: On operators satisfying T*(T*2T2)pT ⩾ T*(T2T*2)pT 645–659 View View
16-48 Jae Gil Choi: A rotation of Wiener integral associated with bounded operators on abstract Wiener spaces 661–671 View View
16-49 F. Falahat, Z. Kamali: Mean ergodicity of multiplication operators on the Bloch and Besov spaces 673–684 View View
16-50 Vyacheslav Pivovarchik, Guangsheng Wei, Lu Yang: On multiplicities of eigenvalues of a spectral problem on a prolate tree 685–695 View View
16-51 Hua Wang, Xiaolin Sun, Junjie Huang: On the solvability of generalized Sylvester operator equations 697–708 View View
16-52 Krishna Kumar G., Judy Augustine: A pseudospectral mapping theorem for operator pencils 709–732 View View
16-53 Konrad Aguilar, Stephan Ramon Garcia, Elena Kim: Frobenius-Rieffel norms on finite-dimensional C*-algebras 733–758 View View
16-54 Rajesh Sharma, M. Pal: Note on bounds for eigenvalues using traces 759–773 View View
16-55 Zheng Li, Tie Zhang, Chang-Jun Li: Singular value structure of real matrices which can be expressed as a linear combination of two orthogonal matrices 775–792 View View
16-56 Tyler Gonzales, Sam Scholze: Stability bounds for reconstruction from sampling erasures 793–809 View View
16-57 H. Ardakani, Kh. Taghavinejad: The strong limited p-Schur property in Banach lattices 811–825 View View
16-58 Fabrício Vieira Oliveira, Silas L. Carvalho: Kotani theory for ergodic block Jacobi operators 827–857 View View
16-59 Torsten Ehrhardt, Karla Rost: On Toeplitz-plus-Hankel matrices and Toeplitz-plus-Hankel-Bezoutians 859–894 View View
16-60 Maodan Xu, Cheng Yan: On some Fuglede-Kadison determinant inequalities of operator means 895–907 View View
16-61 Muhammad Ahsan Khan, Ameur Yagoub: On some algebraic properties of block Toeplitz matrices with commuting entries 909–923 View View
16-62 Junhao Zhang, Zhongxun Zhu: Some properties of the p-spectral radius on tensors for general hypergraphs and their applications 925–940 View View